# SDR REXA2020040700421

- Difficulty date: March 17, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 29,717 hours, 27,664 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT TRACK CORRODED JUST AFT OF FS 364
REMOVED AND REPLACED FLOOR SEAT TRACK AFT OF FS 364 WITH PART NUMBER 20276-288-0-0 IAW CRJ 200 AMM 53-01-11-000-802 AND 53-01-11-400-802 AND REO 601R-53-00-485. WVAC STAMP
